# SDR AALA20100922TUL04

- Difficulty date: September 22, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 29,431 hours, 12,363 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN STRUCTURE FLOORBEAM UPPER FLANGE AT STATION 986 AND LEFT BUTTLINE 21 HAS CORROSION ON AFT SIDE OF BEAM.  REPAIRED PER SRM 53-00-51-2R1.
